Systemische Risiken im Finanzsektor


Hellwig, Martin


Document Type: Article
Year of publication: 1998
The title of a journal, publication series: Zeitschrift für Wirtschafts- und Sozialwissenschaften : ZWS
Volume: 118
Issue number: Beih.7
Page range: 123-151
Place of publication: Berlin
Publishing house: Duncker & Humblot
ISSN: 0342-1783
Publication language: German
Institution: School of Law and Economics > VWL, Wirtschaftstheorie (Kübler -2011)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Hellwig, Martin (1998) Systemische Risiken im Finanzsektor. Zeitschrift für Wirtschafts- und Sozialwissenschaften : ZWS Berlin 118 Beih.7 123-151 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item